# SDR SWIA200515822

- Difficulty date: October 31, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 24,453 hours, 34,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHT BY THE MAIN CABIN DOOR INOP.  REPLACED RED EMERGENCY LIGHT BY MAIN CABIN DOOR.  OPERATIONAL CHECK GOOD.
